Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Urge to pass motions, hard stools, stomach pains, bleeding from anus. Recent history of typhoid. Suggestions?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2010
Answered : 661 Questions
Question
I got urge to pass motion. but motion was so tight that i tried so hard but still no use. After few min of trying, my stomach started to pain very badly. Now i got bleeding from back but no motion. am alarmed. please help. had typhoid fever 4.5 months ago
Posted Sun, 19 May 2013 in Digestion and Bowels
 
 
Answered by Dr. Muhammad Ishfaq Habib 30 minutes later
Hi
Welcome to XXXXXXX

It seems that you have been suffering from constipation from any cause and to relieve that you have been trying exertion and too much stress which might have resulted in the tissue tear that have caused bleeding. The constipation can be relieved with medication. A lactolose syrup 30ml stat can relieve constipation at once. Don't try to apply any further stress as it may result in hemorrhoids.

If you still have some query, feel free to ask

Thanks
Regards
Above answer was peer-reviewed by
 
Follow-up: Urge to pass motions, hard stools, stomach pains, bleeding from anus. Recent history of typhoid. Suggestions? 27 minutes later
But I could not control and tried so hard that I finally passed motion but got severe bleeding along with a tiny tissue ?!? Will that now lead to haemorrhoid ?!
 
 
Answered by Dr. Muhammad Ishfaq Habib 12 hours later
No that bleeding was due to persistent straining which rarely leads to hemorrhoids. hemorrhoids are developed with prolonged constipation and straining. Therefore as i advised to relieve constipation with suggested drug.

If you still have some query, feel free to ask

Thanks
Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor